# SDR 3FJF201608170137

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N767WA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 101,734 hours, 17,618 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 3154
- Condition: Failed
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT, CREW EXPERIENCED BURNING ODOR IN THE COCKPIT WHILE EICAS SHOWED FORWARD EQUIPMENT COOLING FAN ON THE STATUS PAGE. EMERGENCY PROCEDURES CARRIED OUT AND THE AIRCRAFT DIVERTED.  AFTER LANDING MAINTENENCE CARRIED OUT CHECKS IN ACCORDANCE WITH THE FAULT REPORTING MANUAL, FAULT TREE 21-58, FT 905. THE CIRCUIT BREAKER WAS FOUND TRIPPED AND RESET, NO FURTHER BURNING ODOR WAS EVIDENT.  THE AFFECTED FAN WAS DEACTIVATED1 AND THE AIRCRAFT DISPATCHED FOR FAN REPLACEMENT.
